Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 78, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 15, 2008, 8:03 PM EDT for 4 counties in Ohio. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 8:03 PM EDT (00:03 UTC)
- Expired
- Jun 15, 2008, 9:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Allen County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:17 PM EDT | TSTM WND DMG | Van Wert, OH | 12 INCH DIAMETER TREE DOWN ON CAR. ROOF BLOWN OFF BROOKSIDE DAIRY CONVENIENCE BUILDING. |
| Jun 15, 8:19 PM EDT | TSTM WND DMG | 1 N Ohio City, OH | TREE DOWN ON STATE ROUTE 118 |
| Jun 15, 8:55 PM EDT | TSTM WND DMG | 2 N Lima, OH | SEVERAL TREES DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 4:21 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 496 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1941 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 160003
SVRIWX
OHC003-125-137-161-160100-
/O.NEW.KIWX.SV.W.0078.080616T0003Z-080616T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
803 PM EDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN WEST CENTRAL OHIO
SOUTHERN PAULDING COUNTY IN WEST CENTRAL OHIO
PUTNAM COUNTY IN WEST CENTRAL OHIO
VAN WERT COUNTY IN WEST CENTRAL OHIO
* UNTIL 900 PM EDT
* AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES EAST OF NEW HAVEN TO 8 MILES NORTHEAST OF
DECATUR TO 8 MILES SOUTHEAST OF DECATUR...AND MOVING EAST AT 40
MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
VAN WERT...
DELPHOS...
CONVOY...
OHIO CITY...
SPENCERVILLE...
KALIDA AND ELIDA...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH AND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
LAT...LON 4065 8388 4065 8421 4068 8422 4068 8444
4072 8445 4072 8480 4111 8480 4107 8387
TIME...MOT...LOC 0003Z 278DEG 25KT 4105 8473 4089 8475
4073 8481
$$
JC3 follow-up statements
000
WWUS53 KIWX 160030 RRA
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
830 PM EDT SUN JUN 15 2008
OHC003-125-137-161-160100-
/O.CON.KIWX.SV.W.0078.000000T0000Z-080616T0100Z/
PUTNAM OH-VAN WERT OH-PAULDING OH-ALLEN OH-
830 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR ALLEN...SOUTHEASTERN PAULDING...VAN WERT AND PUTNAM COUNTIES IN
WEST CENTRAL OHIO...
AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR VENEDOCIA...OR
ABOUT 8 MILES SOUTHWEST OF DELPHOS...AND MOVING EAST AT 42 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
DELPHOS...
LIMA AND FORT SHAWNEE...
OTTAWA...
SPENCERVILLE...
ELIDA AND KALIDA...
GLANDORF...
IN ADDITION TO DAMAGING WINDS IN EXCESS OF 60 MPH....
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
4074 8480 4088 8478 4110 8450 4107 8387
4065 8388
TIME...MOT...LOC 0030Z 270DEG 37KT 4079 8444
$$
JC000
WWUS53 KIWX 160044
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
844 PM EDT SUN JUN 15 2008
OHC003-125-137-161-160100-
/O.CON.KIWX.SV.W.0078.000000T0000Z-080616T0100Z/
PUTNAM OH-VAN WERT OH-PAULDING OH-ALLEN OH-
844 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR ALLEN...SOUTHEASTERN PAULDING...EASTERN VAN WERT AND PUTNAM
COUNTIES IN WEST CENTRAL OHIO...
AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR DELPHOS AND
MOVING EAST AT 41 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
LIMA AND FORT SHAWNEE...
ELIDA...
KALIDA...
GOMER...RUSHMORE AND RIMER...
VAUGHNSVILLE...
CAIRO...YODER AND ROUSCULP...
THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
4074 8466 4110 8450 4107 8388 4107 8387
4065 8388
TIME...MOT...LOC 0044Z 264DEG 36KT 4084 8429
$$
JC000
WWUS53 KIWX 160057
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
857 PM EDT SUN JUN 15 2008
OHC003-125-137-161-160107-
/O.EXP.KIWX.SV.W.0078.000000T0000Z-080616T0100Z/
PUTNAM OH-VAN WERT OH-PAULDING OH-ALLEN OH-
857 PM EDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR ALLEN...SOUTHEASTERN
PAULDING...EASTERN VAN WERT AND PUTNAM COUNTIES IN WEST CENTRAL OHIO
WILL EXPIRE AT 900 PM EDT/800 PM CDT/...
AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
4074 8466 4110 8450 4107 8388 4107 8387
4065 8388
TIME...MOT...LOC 0057Z 264DEG 36KT 4085 8412
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:11 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 15, 5:11 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 511 PM EDT SUN JUN 15 2008 .UPDATE... LINE RAPIDLY DEVELOPED ALONG/AHEAD OF CDFNT FM SW MI INTO CENTRAL IL THIS AFTN. UPDATED ZFP FOR SVR TSTM WATCH AND TO INCREASE POPS SW LATE THIS AFTN AND SE THIS EVE. && .PREV DISCUSSION... /ISSUED 324 PM EDT SUN JUN 15 2008/ SHORT TERM... TONIGHT THROUGH MONDAY NGT... AIRMASS STILL RECOVERING FROM PASSAGE OF TSTM CLUSTER/OUTFLOW BOUNDARY THIS MORNING. SPC ANALYSIS INDICATES WK INSTABILITY WITH SBCAPES APCHG 1KJ/KG AND WK SBCIN REMAINING OVER THE CWA ATTM. WAA AND DIURNAL HEATING/MIXING SHOULD DESTABILIZE AIRMASS FURTHER LATE THIS AFTN...HWVR...NAM BUFKIT SOUNDINGS SUGGEST AIRMASS WILL REMAIN RATHER DRY WITH ONLY MODERATE INSTABILITY DVLPG. STRONG MID LEVEL FLOW...40-50KT SHEAR...INVERTED V SOUNDINGS AND RATHER LOW WBZ IMPLIES ANY STORMS WHICH DO DVLP COULD BECOME SVR WITH >3/4 DIAMETER HAIL AND WIND GUSTS >50KT. HWVR GIVEN LIMITED MOISTURE KEPT POPS IN SCT RANGE AND DROPPED TSTM POPS NW BEHIND THE FRONT LATE TONIGHT. STRONG CAA WL OVERSPREAD THE AREA TOMORROW AS UPR LOW OVER SE CANADA MOVES SOUTH INTO THE GRTLKS AND SFC HIGH BUILDS INTO THE MS VALLEY. THIS WILL RESULT IN DRY CONDITIONS WITH BELOW NORMAL TEMPS MON-MON NGT. LONG TERM... TUE-SUNDAY... SHRTWV STILL EXPECTED TO ROTATE AROUND THE UPPER LOW ACROSS THE GRTLKS TUE. GOING POPS RETAINED ACROSS NE WHERE BETTER MOISTURE WILL REMAIN. UPR LOW WILL SLOWLY FILL AND LIFT NE MID-LATE WEEK RESULTING IN A SLOW WARMING TREND. MODELS INDICATING WK SHRTWVS WILL TOP WRN RIDGE PSBLY BRINGING SOME SHOWERS/TSTMS BACK INTO THE AREA AROUND FRI AND SUNDAY. SGFNT TIMING DIFFERENCES REMAIN IN MODELS WITH BOTH SYSTEMS...FOR NOW JUST ADDED POPS FOR FRI AFTN. PREV DISCUSSION... /ISSUED 136 PM EDT SUN JUN 15 2008/ AVIATION... CDFNT OVER WI/IA THIS AFTN EXPECTED TO MOVE THROUGH NRN INDIANA TONIGHT. SCT TSRA EXPECTED TO DEVELOP ALONG/AHEAD OF THE FRONT THIS AFTN AND CONT OVERNIGHT WITH STORMS MOVING THROUGH THE NRN INDIANA TERMINALS LATE THIS AFTN AND THIS EVE. RELATIVELY DRY BELOW CLOUD AIR AND STRONG WINDS ALOFT WILL RESULT IN GUSTY WINDS ACCOMPANYING THE STORMS. BEHIND THE FRONT SHOULD SEE DECREASING CLOUDS AS DRIER AIR MOVES IN. GOOD MIXING WITH FAIRLY TIGHT GRADIENT AND COLD AIR ALOFT WILL RESULT IN RATHER GUSTY WINDS BY LATE MONDAY MORNING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && JT
Hazardous weather outlook, Jun 15, 10:58 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 AM EDT SUN JUN 15 2008 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-161500- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THERE IS A RISK OF SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-161500- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. HIGH WAVES ASSOCIATED WITH THE THUNDERSTORMS WILL RESULT IN AN INCREASED RISK OF RIP CURRENTS AT THE LAKE MICHIGAN BEACHES THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 15, 7:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG SWAYZEE 40.51N 85.82W
06/15/2008 GRANT IN EMERGENCY MNGR
NUMEROUS TREES DOWN WITH ESTIMATED 60 TO 70 MPH WINDS.
&&
EVENT NUMBER 01526
LWFLocal storm report, Jun 15, 7:38 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG 5 W SWEETSER 40.57N 85.86W
06/15/2008 GRANT IN TRAINED SPOTTER
TREES AND LINES DOWN
&&
EVENT NUMBER 01527
SAWLocal storm report, Jun 15, 7:39 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG 5 W SWEETSER 40.57N 85.86W
06/15/2008 GRANT IN TRAINED SPOTTER
TREES AND POWER LINES DOWN
&&
CORRECTED REMARKS
EVENT NUMBER 01527
SAWLocal storm report, Jun 15, 7:42 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
742 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG BUFFALO 40.88N 86.75W
06/15/2008 WHITE IN EMERGENCY MNGR
DAMAGE REPORTED TO SEVERAL TRAILER HOMES...ROOF RIPPED
OFF ONE TRAILER HOME.
&&
EVENT NUMBER 01528
MCSLocal storm report, Jun 15, 7:55 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
755 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 1 NNW BUNKER HILL 40.68N 86.11W
06/15/2008 MIAMI IN EMERGENCY MNGR
LARGE TREE DOWN AS WELL AS POWER LINES...BLOCKING ROAD
&&
EVENT NUMBER 01529
LWFLocal storm report, Jun 15, 8:01 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
801 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG NINE MILE 40.98N 85.22W
06/15/2008 ALLEN IN TRAINED SPOTTER
4 FOOT WIDTH OF CORN LAYING FLAT...LIMBS DOWN...YELLOW
COVER PORTION OF POWER LINE BLOWN OFF
&&
EVENT NUMBER 01530
MCSNearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.